# SDR CA970910016

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Switch
- Part number: E0062BS4BA0A
- Condition: Stuck
- Location: Cabin  Control
- Part time: 17,168 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

(CAN) DURING CLIMB, PRESSURIZATION NOT WORKING. MAINTENANCE FOUND THE OVERBOARD VALVE CONTROL SWITCH FAULTY
